Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/5666
Title: PREDICTION OF REDUCTIONS IN PERMEABILITY OF SANDSTONES DUE TO FLOW OF DILUTE AQUEOUS SALT-SOLUTIONS
Authors: KHILAR, KC
MAHAJAN, SP
Issue Date: 1984
Publisher: COUNCIL SCIENTIFIC INDUSTRIAL RESEARCH
Citation: INDIAN JOURNAL OF TECHNOLOGY, 22(8), 290-294
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/5666
http://hdl.handle.net/10054/5666
ISSN: 0019-5669
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.